MathSciNet Relay Station
MathSciNet bibliographic data
MR1934537 17C70
Zhelyabin, V. N. Simple special Jordan superalgebras with an associative nil-semisimple even part. (Russian) Algebra Logika 41 (2002), no. 3, 276--310, 386--387; translation in Algebra Logic 41 (2002), no. 3, 152–172
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement